# SDR 97ZZZM287

- Difficulty date: November 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47274
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 790
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO HAS CORROSION ON CIRCUMFERENTIAL FRAME BETWEEN STRINGERS 29L AND 29R AT STATION 790.  MECHANICALLY REMOVED CORROSION MATERIAL LOSS LESS THAN .003 WITHIN LIMITS IAW DC-9 SRM 51-10-3.  REMOVED FASTENERS AND STIFFENERS, ANGLES TWO TO FORM.  TREATED AND PRIMED IAW DC-9 SRM 51-10-3 INSTALLED FASTENERS IAW DC-9 SRM 51-30-2, AFT CARGO STATION 790, BETWEEN STRINGER 29L AND STRINGER 29R.  (M)
